# SDR ORJA99222

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Rows 19,20,21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS ROWS 19, 20, 21 ILLUMINATED.  REMOVED AND REPLACED EMERGENCY POWER PACK FOR ROWS 19, 20, 21.  OPS CHECK GOOD 33-53-01.  (X)
